Hey, its been 2 months that i started taking birth

Patient : Hey, its been 2 months that i started taking birth control pill to treat some cysts, im on the sexond pack now, and since i started taking the pills, my period became so so so light, and lasting only 2 days or 3 max, but its sooo light, last time i had it was on may 16th, and i had sex on the 22nd, and on june 1st i started having severe cramps, it lasted 3 days, and today i saw a little bit of spotting, very light, almost invisible, and my breasts got bigger. May it be pregnancy? Thanks
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am having insomnia due to a number of factors. I suffer from OCD, depression and general anxiety disorder. I am als...

Q: I was taking 75mg of Effexor for3 months. I( told my Dr. I wanted to stop it. He was annoyed at me and told me to t...

Q: Can I take keto os when pregnant. I am 5 weeks. Keto os is therapeutic ketones. The company Prüvit claims it is safe

Q: Concerned about chances of contracting hiv. after recent sexual encounters, even though protected. There has been a c...

Q: I have been taking .25 MG of klonopln in the morning and .25 MG of klonopln at night for 5 years. I missed 3 consecu...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews